# SDR 2003F00165

- Difficulty date: December 14, 2002
- Submitted: March 28, 2003
- Operation: Air carrier
- Aircraft: N894AA
- Make and model: Boeing 727-200
- Aircraft serial: 22010
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Shorted
- Location: Electrical
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON ENTRY INTO COCKPIT FOUND RIGHT DUCT PRESSURE NEEDLE FLUCTUATING W/WPU OFF, NR 2 FUEL HEAT VALVE C/B POPPING, NR 2 ENGINE OIL PRESSURE INDICATOR FLUCTUATING.  NR 3 WING ANTI-ICE VALVE C/B POPPING.  NR F/F AND NR 2 EPR POPS C/B. SHORTED WIRES FOUND BURNED AT AFT PRESSURE BULKHEAD AREA ABOVE ENTRY DOOR RIGHT SIDE JUST AFT OF PRESSURE BULKHEAD.  INITIAL INSPECTION REVEALED WIRE BUNDLE W-082 AT PRESSURE BULKHEAD (AFT) ISOLATION COMPLETELY BURNED ON NUMEROUS WIRES IN SAME BUNDLE.  ADJACENT WIE BUNDLES AFFECTED ARE W-342, W-350 W-152, W-558, W-843, W-358.  REPLACEMETN TO ALL AFFECTED WIRES IN WORK, AND FULL SYSTEMS OPS CHECKS TO FOLLOW ON ALL AFFECTED SYSTEMS.  (M)
